# SDR AALA20150725003

- Difficulty date: July 25, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 44,228 hours, 18,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 4089797
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT DOOR EMERGENCY LIGHT LENS IS MISSING.  REPLACED EMER LIGHT ASSEMBLY & PERFORMED OPERATIONAL CHECK IAW AMM 33-51-00.  SYS CHECKED NORMAL.
